Correlation functions and the boundary qKZ equation in a fractured XXZ chain

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)P12002
JournalJournal of Statistical Mechanics: Theory and Experiment
Volume2011
Issue numberP12002
DOIs
Publication statusPublished - 2011

Cite this

@article{9b051de0292f4cfb83d5ed9fbe548913,
title = "Correlation functions and the boundary qKZ equation in a fractured XXZ chain",
author = "Weston, {Robert Andrew}",
year = "2011",
doi = "10.1088/1742-5468/2011/12/P12002",
language = "English",
volume = "2011",
pages = "P12002",
journal = "Journal of Statistical Mechanics: Theory and Experiment",
issn = "1742-5468",
publisher = "IOP Publishing",
number = "P12002",

}

Correlation functions and the boundary qKZ equation in a fractured XXZ chain. / Weston, Robert Andrew.

In: Journal of Statistical Mechanics: Theory and Experiment, Vol. 2011, No. P12002, 2011, p. P12002.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Correlation functions and the boundary qKZ equation in a fractured XXZ chain

AU - Weston, Robert Andrew

PY - 2011

Y1 - 2011

U2 - 10.1088/1742-5468/2011/12/P12002

DO - 10.1088/1742-5468/2011/12/P12002

M3 - Article

VL - 2011

SP - P12002

JO - Journal of Statistical Mechanics: Theory and Experiment

JF - Journal of Statistical Mechanics: Theory and Experiment

SN - 1742-5468

IS - P12002

ER -